# SDR CA110408004

- Difficulty date: March 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 72,381 hours
- Engine: Ge CF680C2A2
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT OUTER TANK BOOST PUMP 1 & 2 INDICATE LOW PRESS & LT INNER TANK BOOST PUMP NR 2 INDICATES LOW PRESS.  FOUND WIRING DAMAGED IN LT WW JUST ON TOP OF GREEN HYD HP MANIFOLD AT FEED THROUGH NR 31VP, 6 WIRES FOUND DAMAGED & SHORTED & CUT AT SPLICE 116VS & 115VP.  DEFECTS RECTIFIED & FLEET CAMPAIGN IN PROGRESS.
